# SDR AALA201904309036

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 18,097 hours, 3,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1, L4, R4 DOOR DAMPERS PRESSURE LOW. MAINTENANCE SERVICED L1 (SEE AALA201904309018), L4 (SEE AALA201904309035), AND R4 DAMPERS PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
